# SDR USAAD99015

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48156
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 59516395001
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT-CMH - FLT 450 - DURING APPROACH THE NOSE LANDING GEAR WOULD NOT EXTEND USING NORMAL PROCEDURES.  THE EMERGENCY GEAR EXTENSION LEVER WAS USED TO EXTEND THE NOSE LANDING GEAR.  MAINTENANCE REPLACED THE NOSE LANDING GEAR BUNGEE CYLINDER. (M)
